# SDR YV3R2019091400183

- Difficulty date: September 4, 2019
- Submitted: September 14, 2019
- Operation: General aviation
- Filed by: Robinson Helicopter Company Inc, repair station YV3R012M
- Aircraft: C-FLW
- Make and model: Robsin R44RAVENII
- Aircraft serial: 11617
- Aircraft time: 2,212 hours
- Engine: Lyc IO540AE1A5
- System (JASC): 6240 · Main Rotor Indicating System
- Part: Tachometer
- Part number: C7924R
- Part serial: 3964
- Condition: Erratic
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CUSTOMER REPORTED DUAL TACHOMETER P/N: C792-4 ROTOR NEEDLE STICKS AND DROPS INTERMITTENTLY UNTIL TAPPED.
